# SDR UIEA2021102802299

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

R FWD WINDOW HEAT MSG AFTER LANDING( PERF FIM 30-41 FT 804, NO FAULTS ON WHCU. PERF RESISTANCE CHK FROM R/H FWD WINDOW 10.352 WITHIN LIMITS. PERF CONTINUITY CHK FROM R/H FWD WINDOW SENSORS J1/J4/J5 TO CONNECTOR D2898B PINS 4 & 5 PER WDM 30-41-12. NO WIRING DAMAGE FOUND. SWAPPED R/H FWD WINDOW SENSOR J3 TO SPARE SENSOR J2 ON TB324 IAW WDM 30-41-12. OPS CHK NORM. NO FAULTS NOTED ON BITE TEST. )
